# SDR DALA2019062533820

- Difficulty date: June 22, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 889
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA 889 LONG 30 WAS FOUND OUT OF LIMITS PER B717 SRM 53-00-00-1A FIG 103.  CORROSION LEVEL 2, FRAME AT STA 889 LONG 30 WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 3 REPAIR 3 FIGURE 201, SHEET 1.
